- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:70 Issue:1
- Bipolar fuzzy soft D-metric spaces
Bipolar fuzzy soft D-metric spaces
Authors : Orhan DALKILIÇ, Naime DEMİRTAŞ
Pages : 64-73
Doi:10.31801/cfsuasmas.774658
View : 11 | Download : 11
Publication Date : 2021-06-30
Article Type : Research Paper
Abstract :The first aim to this paper is to introduce the notions of bipolar fuzzy soft metric space and bipolar fuzzy soft insert ignore into journalissuearticles values(D-);metric space. In order to define these concepts, the concept of bipolar fuzzy soft points has been brought to the literature and bipolar fuzzy soft points have been examined in detail. Moreover, the bipolar fuzzy soft sequences and bipolar fuzzy soft cauchy sequences were defined and some of their properties were examined. In addition to all this, many examples are given in order to better understand the concepts and features studied and contribute to a better understanding of the paper.Keywords : Bipolar fuzzy soft sets, Bipolar fuzzy soft metric space, Bipolar fuzzy soft D metric space